# SDR 97ZZZM646

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Part time: 11,686 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXTERNAL LIGHT INOP.  REMOVED AND REPLACED FORWARD BALLAST AND OPS CHECK OK AS PER 33-50-22.  (M)
